A Mercerian Theorem for Nörlund Means.
Monatshefte für Mathematik, Tome 77 (1973), pp. 113-119
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1973__77_177636,
author = {P. Sz\"usz and K. Klee},
title = {A {Mercerian} {Theorem} for {N\"orlund} {Means.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {113--119},
year = {1973},
volume = {77},
zbl = {0271.40011},
url = {http://geodesic.mathdoc.fr/item/MOMA_1973__77_177636/}
}
P. Szüsz; K. Klee. A Mercerian Theorem for Nörlund Means.. Monatshefte für Mathematik, Tome 77 (1973), pp. 113-119. http://geodesic.mathdoc.fr/item/MOMA_1973__77_177636/